# SDR 2024FA0000319

- Difficulty date: April 17, 2024
- Submitted: April 17, 2024
- Operation: General aviation
- Aircraft: N292CR
- Make and model: Boeing 767304
- Aircraft serial: 29138
- Aircraft time: 95,953 hours, 17,360 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 1582
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT WITH CREASE ON AFT PRESSURE BULKHEAD WEB, STA 1582, WL 235, RBL 75.
